# SDR FDEA201709292800

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 65,915 hours, 23,440 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE ARMED LIGHT WILL NOT ILLUMINATE WHEN DOOR ARMED.  RELAMP L1 SLIDE LIGHT IN REF TO SMP A/C OK FOR  SERVICE.
